Geometric spanners with applications in wireless networks

C. Schindelhauer, K. Volbert, M. Ziegler, Computational Geometry (2006) 197–214.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Computational Geometry
Page
197-214
ISSN
LibreCat-ID

Cite this

Schindelhauer C, Volbert K, Ziegler M. Geometric spanners with applications in wireless networks. Computational Geometry. 2006:197-214. doi:10.1016/j.comgeo.2006.02.001
Schindelhauer, C., Volbert, K., & Ziegler, M. (2006). Geometric spanners with applications in wireless networks. Computational Geometry, 197–214. https://doi.org/10.1016/j.comgeo.2006.02.001
@article{Schindelhauer_Volbert_Ziegler_2006, title={Geometric spanners with applications in wireless networks}, DOI={10.1016/j.comgeo.2006.02.001}, journal={Computational Geometry}, author={Schindelhauer, Christian and Volbert, Klaus and Ziegler, Martin}, year={2006}, pages={197–214} }
Schindelhauer, Christian, Klaus Volbert, and Martin Ziegler. “Geometric Spanners with Applications in Wireless Networks.” Computational Geometry, 2006, 197–214. https://doi.org/10.1016/j.comgeo.2006.02.001.
C. Schindelhauer, K. Volbert, and M. Ziegler, “Geometric spanners with applications in wireless networks,” Computational Geometry, pp. 197–214, 2006.
Schindelhauer, Christian, et al. “Geometric Spanners with Applications in Wireless Networks.” Computational Geometry, 2006, pp. 197–214, doi:10.1016/j.comgeo.2006.02.001.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar